# SDR ASAA2020021873191

- Difficulty date: February 17, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 44,159 hours, 13,130 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TWO SEPARATE OCCASIONS THE AUTOPILOT B DISENGAGED FOR NO APPARENT REASON DURING CRUISE FLT. GROUNDED - YES. BOTH A&B AUTOPILOT LOGGED FAULT 22-11607 LAST FLT. PERFORMED B737-800 FIM 22-11 TASK 817 & NO FAULTS FOUND. CURRENT STATUS OF BOTH A&B AUTOPILOTS PASSED.
